# SDR UPS97221943

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30CW648
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 7 FLAP TRACK OUTER BOLT AT REAR SPAR CORRODED.  BOLT REPLACED IAW MM 27-51-31.
